# SDR CA130214023

- Difficulty date: February 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 22,501 hours
- Engine: Pwa PT6T3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 205673014
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SKY LIGHT WINDOW CRACKED.
